Advanced search
Start date
Betweenand
Related content
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

PERIODS OF PERIODIC HOMEOMORPHISMS OF PINCHED SURFACES WITH ONE OR TWO BRANCHING POINTS

Author(s):
Gouveia, Marcio R. A. [1, 2] ; Llibre, Jaume [1, 3]
Total Authors: 2
Affiliation:
[1] Univ Autonoma Barcelona, Dept Matemat, Barcelona 08193, Catalonia - Spain
[2] IBILCE UNESP, Dept Matemat, RUA C COLOMBO 2265, BR-15054000 Sao Jose Do Rio Preto, SP - Brazil
[3] Gouveia, Marcio R. A., IBILCE UNESP, Dept Matemat, RUA C COLOMBO 2265, BR-15054000 Sao Jose Do Rio Preto, SP, Brazil.Gouveia, Marcio R. A., Univ Autonoma Barcelona, Dept Matemat, Barcelona 08193, Catalonia - Spain
Total Affiliations: 3
Document type: Journal article
Source: HOUSTON JOURNAL OF MATHEMATICS; v. 45, n. 4, p. 1227-1243, 2019.
Web of Science Citations: 0
Abstract

In this paper we characterize all the possible sets of periods of a periodic homeomorphism defined on compact connected pinched surfaces with one or two branching points. (AU)

FAPESP's process: 13/24541-0 - Ergodic and qualitative theory of dynamical systems
Grantee:Claudio Aguinaldo Buzzi
Support type: Research Projects - Thematic Grants
FAPESP's process: 13/13344-0 - Existence of periodic orbits using Lefschetz and Nielsen numbers theory
Grantee:Márcio Ricardo Alves Gouveia
Support type: Scholarships abroad - Research